I have very dry mouth almost al the time and feel bad in the morning. Im still anxious. Will this ever be better? My dr wont change therapy. I also take trazodone 100 mg in the evening. Somebody with the same experience? I red that some people took medication for few months before they felt better.
Trazodone can also cause a dry mouth so that could be the cause . Trazodone also metabolises into a substance called mcpp which causes headaches and anxiety so it could be the cause of or contributing to your morning anxiety. If you are using the trazodone for sleep I would suggest you ask your doctor for something approved for sleep disorders rather than a drug which just happens to have drowsiness as a side effect.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2010 • 5 answers
Posted 3 Mar 2011 • 11 answers
Posted 23 Jan 2014 • 3 answers
Posted 10 Aug 2016 • 2 answers
Posted 12 days ago • 0 answers